# SDR SWAA2022080237597

- Difficulty date: August 2, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 57,308 hours, 34,235 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shear Tie
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; FRAME SHEAR TIE AT BS 847; S-23L WL165 CORROSION NOTED.<[01] REMOVED DAMAGE SHEAR TIE AT AFT CARGO COMP BS 847 S-23L TO S-24L PER REF B737 SRM 51-40-02-0G-0.;[11] (RII) FINAL INSPECTED; SHEAR TIE EXFOLIATION FOUND OUT OF LIMITS; ACCOMPLISHED ALL REPAIRS AND PROCEDURES AS PER EA 22-153-02349-WIP1; #TTG8Q00DZWET.
